# SDR VTZA97408

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: LE127
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDT/IAD - FLT 6493 - DURING TAXI AT 1430 HOURS ON 7-22-97, CREW DISCOVERED ONE DISCREPANCY DURING TAXI AT IAD TO GATE WHICH WAS EMERGENCY LIGHTS WERE INOPERABLE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND LOOSE WIRE CONNECTION.  MAINTENANCE SECURED LOOSE WIRE CONNECTION, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
